Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

Deplin help or advice
Artemisia22 posted:
Hi. I've been severely depressed for the past year and a half and have been trying different meds and dosages. Last week doctor prescribed Deplin (to take with Wellbutrin XL 450mg and Sam-E 800mg per day -- wasn't working).

Having taken Deplin for only a few days, I went from crying and sleeping all the time to agitated, aggressive, energized, can't sleep, with mood swings going from anger to abject despair within minutes. Have called my doctor, but am waiting to hear from her.

Does anyone have experience with this? It's freaking me out a bit. Is this a sign that Deplin is doing its job and I need to lower antidepressant dose? Or is this an adverse reaction?

Please help!
Artemisia22 responded:
UPDATE: this nightmare was due to me misunderstanding my doctor and quitting my Effexor. Even just missing 4 days of it brought on all this craziness and inexplicable rage. Back on the Effexor and by day 2 it all went away. So scary. Would have been nice to be told/warned about Effexor withdrawals BEFORE I started taking it.

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Do not change your meds...Expert
without consulting your prescriber. I am very concerned with many, many posts where folks are dropping, lowering, changing their meds ... More
Was this Helpful?
106 of 144 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.